I was using imiquiod everyday as my doctor told me too but I have a lot of itching , sting , swelling and redness of the skiing around the vagina valva area and red pimples around is that normal and how long does that take to disappear because it hurts like crazy I can't even walk right now ? What medicine do your recommend me to use for the soreness and the itching I try to use Vaseline but it seems like it doesn't help at all.
It's recommended on this site that you see your Dr. for more than the imiquimod since you have pain and difficulty walking. Your condition is worse than the condition the imiquimod is meant for. Here's a link to the information about genital warts treatment:
This may not be a possibility, but Calmoseptic cream has been a very helpful topical cream for a variety of skin irritation problems in genital areas. It can be bought over-the-counter.
I am in the same boat you are in right now. I started applying this 3 days ago. I notice that it began getting worse and worse. It is really red, irritated and looks like I have developed an ulcer. After reading some of the forums regarding this, I think I put too much on. I mean, I put almost the whole packet on... maybe you put too much? Are you still experiencing these symptoms?
- Imiquimod Information for Consumers
- Imiquimod Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imiquimod (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2013 • 1 answer
Posted 27 Apr 2015 • 1 answer
Posted 14 Aug 2015 • 0 answers
Posted 13 Oct 2015 • 1 answer
Posted 26 Apr 2016 • 0 answers